Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach itching, heaviness near liver area. Done tests, cyst removal. What to do?

Hi doctor I am Naveen, my age is 30 and wait 62 Kg which was 70 Kg in Oct 2011 I am facing some stomach related problem since last one year, problem started with heart burning, stomach itching and frequent urination , then dr. diagnosed in Jan 2012 cyst of 3.5 mm in both the kidney then they prescribe me Potrate MB-6 for one month and after than when went to ultrasound then the cyst were removed but still I was facing stomach discomfort and itching in lover stomach and heaviness on liver side and I was also loos my wait near about 8 KG in 10 months for that my dr. prescribe me so many test in may 2012 including Malaria , Liver and Kidney panel serum , TTG, TSH, Widal, urine routine test, hemogram, besophil, ultrasound, Chest Ex-re, Whole abdomen CT-Scan all the tests were negative except bilirubin total was 1.82 out of them bilirubin direct was .30 and indirect was 1.52 and Protein was 8.50 I had so many medicines which were prescribed me by dr. but still stomach itching and heaviness on liver side is still there so please suggest me what should I do?
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  75 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor